Tamoxifen causes water retention? Remedies?

Save as Favorite
Sign in to receive recommendations (Learn more)
Question from Syd31: I have been taking tamoxifen for 3 months now. Is water retention an effect of this, and are there any natural ways to help this?
Answers - Patricia A. Ganz, M.D. Water retention is not a known side effect of tamoxifen, but sometimes when women are perimenopausal, in the years just preceding menopause, they may have fluctuations in their salt and water retention which may be related to their ovarian function. Sometimes it may be helpful to use a mild diuretic to help if you are uncomfortable. You should discuss this with your doctor.

The Ask-the-Expert Online Conference called Managing Ongoing Medications featured Patricia Ganz, M.D. and moderator Lillie Shockney, R.N., B.S., M.A.S. answering your questions about staying on track with breast cancer medications you have to take on a regular basis.

Editor's Note: This conference took place in August 2007.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.



Fallappeal2016 popupad 300x125 1
Back to Top